Vol 3, No 1 (2011)

Studies in Mathematical Sciences

DOI: http://dx.doi.org/10.3968%2Fi141

Studies in Mathematical Sciences, Vol.3, No.1, August 31, 2011

Table of Contents

Articles

New Soliton Solutions for Systems of Nonlinear Evolution Equations by the Rational Sine-Cosine Method PDF
Marwan Alquran, Kamel Al-Khaled, Hasan Ananbeh 1-9
Spectral Radius of Nonnegative Centrosymmetric Matrices PDF
LI Hongyi 10-15
Nonoscillation Theorems for a Class of Fourth Order Quasilinear Dynamic Equations on Time Scales PDF
Guanghui LIU, Lanchu LIU 16-23
Asymptotic Solutions of Fifth Order Over-Damped Nonlinear Systems with Cubic Nonlinearity PDF
Sk. Tanzer Ahmed Siddique, M. Ali Akbar 24-34
Research on Hysteresis Effects of Authorized Patent on the Development of Regional Economy in Hunan Province PDF
Tiening LI, Yujia LI 35-45
Statistical Methods of Two-Stage Sampling on Simmons Model for Sensitive Question Survey with and Its Application PDF
Wei LI, Ge GAO, Zhilong HE 46-51
A New Specific Property of Schweizer-Sklard Operators PDF
Chunli WANG, Shiqiang ZHANG 52-57
Study on Linear Correlation Coefficient and Nonlinear Correlation Coefficient in Mathematical Statistics PDF
Ting WANG, ZHANG Shiqiang 58-63
Some Fixed Point Theorems in Fuzzy Metric Spaces PDF
Zaheer K. Ansari, Rajesh Shrivastava, Gunjan Ansari, Manish Sharma 64-74


Reminder

If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".


We only use three mailboxes as follows to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
caooc@hotmail.com; sms@cscanada.net; sms@cscanada.org

Copyright © 2010 Canadian Research & Development Centre of Sciences and Cultures
Address: 730, 77e AV, Laval, Quebec, H7V 4A8, Canada

Telephone: 1-514-558 6138
Http://www.cscanada.net
Http://www.cscanada.org
E-mail:caooc@hotmail.com